Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
137 Doctors are Online

Suffering with hypertension, on frusamide, arkamin, have drowsiness, sleeplessness, weakness, nausea. All reports normal. Cause?

sir,my mother has hypertension who is advised to take frusamide,(diuretics)along with arkamin( antidepressant ),amixide H,and amifru.she is aged65. but she feels drowsy, sleeplessness ,vomiting sensation,and both leg feels lighness and strenthlessness.Her ecg, dvt scan report normal.She has no sugar,no cholestrol. plz clarify then why she experience such problem
Asked On : Wed, 25 Jul 2012
Answers:  1 Views:  150
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Internal Medicine Specialist 's  Response
Dear friend, welcome to HCM.
what is her BP?
controlled well? how long is she on these meds?
is arkamine a new addition?
arkamine can cause drowsiness (it is not an anti depressant!), so also low sodium (especially on diuretics).
I see these as prominent causes.
else many differentials.....
pl. get her electrolytes checked.

I hope to have answered you clearly. pl. keep me posted on the progress.
Answered: Thu, 26 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor